# SDR AUS20011211

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Bearing
- Part number: 106054593A
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HORIZONTAL STABILISER HINGE BEARING CORRODED IN BEARING BORE CAUSING CHAFING ON THE HINGE PLATE.
